# SDR 99ZZZX780

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 4639302039
- Condition: Corroded
- Location: Clutch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH BEARING REJECTED NEW OUT-OF-BOX.  EXCESSIVE CORROSION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
